MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE HIGH PRESSURE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE HIGH PRESSURE; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number QCD37
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
User reported that despite passing the pre-bypass checks, the pump became inoperable when going on bypass.User used the hand-crank to generate flow and replaced the hlm with a backup.
 
Additional Manufacturer Narrative
Event logs were reviewed, revealing that the system was in safe flow modulation at the time of the event.During safe flow modulation, the pump speed cannot be increased.Any attempts to adjust the pump during safe flow will only occur once the system exits safe flow.The logs indicated that the system entered safe flow modulation after being triggered by the safe flow level sensor, which could be due to a low reservoir level, poor contact between the sensor head and the reservoir, or a faulty level sensor.The logs did not indicate an issue with the sensor and on-site testing confirmed the level sensor head responded to fluid presence and absence appropriately.Therefore, no device issue was discovered.

Brand Name
QUANTUM CENTRIFUGAL DRIVE HIGH PRESSURE
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key24663048
Report Number3006073153-2026-00098
Device Sequence Number21138987
Product Code DWA
UDI-Device Identifier05060434421838
UDI-Public05060434421838
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K192838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCD37
Device Catalogue Number51-000062-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown